# SDR AU971506

- Difficulty date: November 25, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Braero BAE1251000
- Engine: Pwa PW305
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: O-Ring
- Condition: Failed
- Location: Nr 1 Hyd Pump.
- Stage of operation: CL
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) NO1 ENGINE HYDRAULIC PUMP HIGH PRESSURE FITTING `O' RING SEAL FAILED. LOSS OF HYDRAULIC FLUID.
